Next Article in Journal
Effect of Conformational Entropy on the Nanomechanics of Microcantilever-Based Single-Stranded DNA Sensors
Next Article in Special Issue
Adaptive Leader-Following Consensus of Multi-Agent Systems with Unknown Nonlinear Dynamics
Previous Article in Journal
On Shannon’s Formula and Hartley’s Rule: Beyond the Mathematical Coincidence
Previous Article in Special Issue
Information Entropy-Based Metrics for Measuring Emergences in Artificial Societies
Article Menu

Export Article

Open AccessArticle
Entropy 2014, 16(9), 4911-4922; doi:10.3390/e16094911

Existence of Entropy Solutions for Nonsymmetric Fractional Systems

1
Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia
2
Faculty of Computer Science and Information Technology, University of Malaya, 50603 Kuala Lumpur, Malaysia
*
Author to whom correspondence should be addressed.
Received: 10 July 2014 / Revised: 24 August 2014 / Accepted: 10 September 2014 / Published: 12 September 2014
(This article belongs to the Special Issue Complex Systems and Nonlinear Dynamics)
View Full-Text   |   Download PDF [216 KB, uploaded 24 February 2015]

Abstract

The present work focuses on entropy solutions for the fractional Cauchy problem of nonsymmetric systems. We impose sufficient conditions on the parameters to obtain bounded solutions of L . The solutions attained are unique and exclusive. Performance is established by utilizing the maximum principle for certain generalized time and space-fractional diffusion equations. The fractional differential operator is inspected based on the interpretation of the Riemann–Liouville differential operator. Fractional entropy inequalities are imposed. View Full-Text
Keywords: fractional calculus; fractional differential equation; entropy solution fractional calculus; fractional differential equation; entropy solution
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ibrahim, R.W.; Jalab, H.A. Existence of Entropy Solutions for Nonsymmetric Fractional Systems. Entropy 2014, 16, 4911-4922.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top